Divisibility sequences and powers of algebraic integers.

Silverman, Joseph H.

Documenta Mathematica (2007)

  • Volume: Extra Vol., page 711-727
  • ISSN: 1431-0643

How to cite


Silverman, Joseph H.. "Divisibility sequences and powers of algebraic integers.." Documenta Mathematica Extra Vol. (2007): 711-727. <http://eudml.org/doc/53984>.

author = {Silverman, Joseph H.},
journal = {Documenta Mathematica},
keywords = {divisibility sequence; multiplicative group},
language = {eng},
pages = {711-727},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Divisibility sequences and powers of algebraic integers.},
url = {http://eudml.org/doc/53984},
volume = {Extra Vol.},
year = {2007},

AU - Silverman, Joseph H.
TI - Divisibility sequences and powers of algebraic integers.
JO - Documenta Mathematica
PY - 2007
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 711
EP - 727
LA - eng
KW - divisibility sequence; multiplicative group
UR - http://eudml.org/doc/53984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.